# SDR SWAA2022090649818

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 75,629 hours, 44,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE SIDE EMERGENCY EXIT LENSE FELL OFF / [01] OK TO CONT PER MEL 25-10-01 SP1B AUTH#86171;[02] RE-SECURED FWD SERVICE DOOR EMERGENCY EXIT LENSE PER SIP
